# SDR CALA2014061391252

- Difficulty date: June 9, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 74,558 hours, 13,265 cycles
- Engine: Pwa PW4077
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Interlock
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REVERSER INTERLOCK RT REVERSER THRUST LEVER INTERLOCK FAILURE.  CYCLED RT REVERSER, OPERATIONS NORMAL, NO MSGS.
